MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP S/T C SERIES; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. BIPAP S/T C SERIES; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number CN1067HS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2023
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information alleging a patient with a bipap s/t c series core package device has passed away.There was no allegation that the device contributed to the death.Additional information has been requested regarding the details of the reported death.
 
Additional Manufacturer Narrative
The manufacturer previously received information alleging a patient with a bipap s/t c series core package device has passed away.There was no allegation that the device contributed to the death.Additional information has been requested regarding the details of the reported death.Previously submitted report was incorrectly filed with wrong health impact grid.In this report, box h: health impact grid (1) has been updated and corrected.

Brand Name
BIPAP S/T C SERIES
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key22642431
Report Number2518422-2025-048389
Device Sequence Number12931084
Product Code BZD
UDI-Device Identifier00606959015753
UDI-Public(01)00606959015753
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCN1067HS
Device Catalogue NumberCN1067HS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2023
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown